# SDR ASOA201905073032

- Difficulty date: May 7, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 37,481 hours, 29,667 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522493007
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION A CRACK WAS FOUND ON CARGO DOOR SKIN AT HANDLE HOUSING CUT-OUT. MAINTENANCE REPAIRED CRACK IAW 52-30-01.
